# SDR YENA2024082601168

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 60,398 hours, 21,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#746, PSE-JFK. 'CREW REPORTED BURNT CRAYON SMELL ON  ON DECENT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
